# SDR SWAA2021091404563

- Difficulty date: August 1, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG IB TR; #1 BLOCKER DOOR POTTING COMPOUND MISSING/DETERIORATED AT DRAG LINK ATTACH POINT CUTOUT. ; / [01] IDENTIFIED PART IAW 54-30-01-0I-2 FIG 2; ITEM 2.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 54-30-01-1A-5 PARA 4B(6).  DAMAGE TO MISSING/DETERIORATED POTTING TO BE REPAIRED IAW SRM 54-30-01-2R-4 PARA 4B.  REMOVED LOOSE POTTING MATERIAL FROM DRAG LINK AREA; CLEANED EXPOSED CORE AREA; PERFORMED GVI AND TAP TEST PERFORMED; NO DISBONDS NOTED; CLEANED SURFACE IAW SRM 54-30-01-2R-4 PARA 4B(1). [07] RESTORED THE FINISH AS GIVEN IN CMM 78-31-24 PARA 5 C (1) STEPS (A)-(E) REF SRM 54-30-01-2R-4 PARA 3; [08] CORRECTION LINE 7 : RESTORED FINISH AS GIVEN IN CMM 78-31-24 REPAIR 2-1 PARA 5 C (1) STEPS (A)-(E) REF SRM 54-30-01-2R-4 PARA 3; [09] VERIFIED CORRECTIVE ACTIONS 4-8; [10] #1 ENGINE I/B T/R #1 BLOCKER DOOR REPAIRED IAW SRM 54-30-01-2R-4; [11] FINAL INSPECTION. REPAIR COMPLETE PER SRM 54-30-01-2R-4.
